MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN (4); REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN (4); REAGENT RED BLOOD CELLS
Catalog Number 0066812
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/30/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The immucor laboratory was unable to test a blood sample, because the blood sample was not available for further investigation.Retention product could not be evaluated because the product had already expired before the customer had originally contacted immucor.
 
Event or Problem Description
On 15jul2016, an (b)(6) customer site reported an unexpected negative antibody screen when using capture-r ready-screen (4) on a galileo neo instrument, when tested on (b)(6) 2016.

Brand Name
CAPTURE-R READY-SCREEN (4)
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key5851297
Report Number1034569-2016-00194
Device Sequence Number19131716
Product Code KSZ
UDI-Device Identifier10888234001447
UDI-Public10888234001447
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 08/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date07/12/2016
Device Catalogue Number0066812
Device Lot NumberK374
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2016
Initial Report FDA Received Date08/05/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1